File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Fixed-sign solutions for a system of singular focal boundary value problems

TitleFixed-sign solutions for a system of singular focal boundary value problems
Authors
KeywordsFixed-sign solutions
Focal boundary conditions
System of singular boundary value problems
Issue Date2007
PublisherAcademic Press. The Journal's web site is located at http://www.elsevier.com/locate/jmaa
Citation
Journal Of Mathematical Analysis And Applications, 2007, v. 329 n. 2, p. 851-869 How to Cite?
AbstractWe consider a system of focal boundary value problems where the nonlinearities may be singular in the independent variable and may also be singular in the dependent arguments. Using Schauder fixed point theorem, we establish criteria such that the system of boundary value problems has at least one fixed-sign solution. © 2006 Elsevier Inc. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/75158
ISSN
2015 Impact Factor: 1.014
2015 SCImago Journal Rankings: 1.161
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorCheung, WSen_HK
dc.contributor.authorWong, PJYen_HK
dc.date.accessioned2010-09-06T07:08:29Z-
dc.date.available2010-09-06T07:08:29Z-
dc.date.issued2007en_HK
dc.identifier.citationJournal Of Mathematical Analysis And Applications, 2007, v. 329 n. 2, p. 851-869en_HK
dc.identifier.issn0022-247Xen_HK
dc.identifier.urihttp://hdl.handle.net/10722/75158-
dc.description.abstractWe consider a system of focal boundary value problems where the nonlinearities may be singular in the independent variable and may also be singular in the dependent arguments. Using Schauder fixed point theorem, we establish criteria such that the system of boundary value problems has at least one fixed-sign solution. © 2006 Elsevier Inc. All rights reserved.en_HK
dc.languageengen_HK
dc.publisherAcademic Press. The Journal's web site is located at http://www.elsevier.com/locate/jmaaen_HK
dc.relation.ispartofJournal of Mathematical Analysis and Applicationsen_HK
dc.subjectFixed-sign solutionsen_HK
dc.subjectFocal boundary conditionsen_HK
dc.subjectSystem of singular boundary value problemsen_HK
dc.titleFixed-sign solutions for a system of singular focal boundary value problemsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0022-247X&volume=329&spage=851&epage=869&date=2007&atitle=Fixed-sign+Solutions+for+a+System+of+Singular+Focal+Boundary+Value+Problemsen_HK
dc.identifier.emailCheung, WS:wscheung@hkucc.hku.hken_HK
dc.identifier.authorityCheung, WS=rp00678en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1016/j.jmaa.2006.06.054en_HK
dc.identifier.scopuseid_2-s2.0-33846580659en_HK
dc.identifier.hkuros127898en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-33846580659&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume329en_HK
dc.identifier.issue2en_HK
dc.identifier.spage851en_HK
dc.identifier.epage869en_HK
dc.identifier.isiWOS:000244664700009-
dc.publisher.placeUnited Statesen_HK
dc.identifier.scopusauthoridCheung, WS=7202743118en_HK
dc.identifier.scopusauthoridWong, PJY=7403980173en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats